# SDR 2022FA0000683

- Difficulty date: November 10, 2022
- Submitted: November 12, 2022
- Operation: General aviation
- Aircraft: N142AA
- Make and model: Cessna 560XL
- Aircraft serial: 5605281
- Aircraft time: 3,309 hours, 2,024 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Low Pressure
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

AIRCARFT DIVERTED TO OJAM AND DECLARED EMERGENCY DUE TO LT ENG OIL PRESSURE DROPPED TO ZERO DURING CLIMB AT FL220 (L ENG OIL PRESS WARNING ON ANNUNCIATION PANEL), ON GROUND AFTER SHUTDOWN, NOTICED SMOKE COMING OUT AT THE ENGINE EXHAUST. NO OBVIOUS OIL LEAK FOUND DURING ENG EXTERNAL VISUAL INSPECTION AND ENG OIL SIGHT GLASS SHOWED EMPTY.  INCIDENT IS UNDER FURTHER INVESTIGATION  (POSSIBLE ENGINE INTERNAL OIL LEAK).   OPEN.
